I have been dealing with some sort of dermatological issue on my scrotum for almost 3 months now. Initially i had itching and started to take note and noticed the skin on my scrotum looked different than usual. It was just a bit red, not really red but just a tad bit different from surrounding skin and also almost looked a bit enlarged or somewhat swollen. As i read stuff online i figured I had a fungal infection and so i started to apply clotrimazole as suggested. I felt like the problem improved a bit but wasn't going away. I looked in my fathers medicine cabinet and started using Loprox which is RX only, i figured might work better for the fungal infection. Once again i felt the situation improved but only a little, i still had itching and discoloration. I almost felt like the Loprox cream was only better because it was an ointment and seemed to stay on the skin longer and moisturize it better in a way. Then i started noticing the skin on my scrotum had kinda like white patches and are more noticeable if i stretch the skin and then let go. If i touch those spots i notice its basically my skin that is very dry i guess, its flaky. But its very fine and almost like a fine dust basically. A few weeks ago i started only using hydrocortisone valerate and i applied that 2 or 3 times a day for a week and I thought it had cured it, the itching stopped and skin looked normal again but about 3 or 4 days later after stopping use of hydrocortisone valerate it started to come back slowly as far as the flaky fine dust on the scrotum and slight itch. This condition has really been bothering me b/c it wont go away! Im not even sure what it is. I have never had any skin condition like this except maybe for the occasional athletes foot but that always goes away instantly with clotrimazole. Also, this condition has always only been on my scrotum and nothing else, as of the last few days it is starting to creep up the base of my penis a bit. Is this Lichen simplex chronicus or what can it be?? Should i just keep applying hydrocortisone valerate for an extended period of time? I am almost convinced it is not fungal. Please help and thank you for taking the time!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST